# SDR MALA000109

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: 501122804
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RST - FLT 3123 - EMERGENCY BUS CAUTION LIGHT CAME ON IN FLIGHT.  DIVERTED TO RST.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY AND RELAY 9PD.  EMERGENCY POWER/BUS SYSTEM OPS CHECKS GOOD IAW SF340 MM.  (M)
